# SDR V0XD20181024003

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 24,543 hours, 23,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS SIGNS OF CORROSION BETWEEN FS 280 AND FS 295. BLENDED AREA STR 25R BETWEEN FS 280 AND FS 295 MATERIAL LOSS WAS .005" OF ORIGINAL MATERIAL THICKNESS OF .063" NO FURTHER CORROSION NOTED AT THIS TIME IAW SRM 51-42-06, 53-21-03, 51-21-11, AND 51-21-06.
